|Prezista - truvada - norovir
Jan 4, 2012
Hi I'm recently diagnosed HIV+, I was infected around 5-6 weeks so the dammage is still not big and taking prezista truvada and norvir was the best treatment. I was taking Sustanon (Testosteron) to grow a little more, do i have to stop or is Testosteron not interfering with my meds? Thanks R.
| Response from Mr. Vergel
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Sucking Penis Worried I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
- Jock Itch After Rimming Sign Of HIV AIDS
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- Painful Ejaculation After Condom Broke Anal Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.